# SDR ASAA2015020510604

- Difficulty date: February 5, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,277 hours, 9,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750232
- Condition: Punctured
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT SIDEPLATE CHANNEL IS PUNCTURED AT APPROXIMATELY STA 727H+15.  ACFT GROUNDED.  REMOVED DAMAGE SECTION IAW SRM 51-40-02 FABED SECTION AND SPLICE REPAIR IAW SRM 53-00-53-2R-5, INSTALLED NEW SECTION AND SPLICE REPAIR IAW SRM 53-00-53-2R-5 AND SRM 51-40-02.
